# SDR FDEA201708232305

- Difficulty date: August 23, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 80,645 hours, 18,252 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: ARC43631
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE OTBD FLAP, INBD TRAILING EDGE WEDGE FOUND DELAMINATED AT XOF 460 - 468,  TOP SURFACE.   REPAIRED AND SMOOTHED IAW SRM 57-50-80-2R, REPAIR 1, PARA 4A (1)(A).   PERMANENT REPAIR AND EA 1-5750-T0335176, P1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
